So just enjoy the Solar Panel For A Sex Machine. Just trim it close and stand confident. Chicks dig it.
I had a reader question about her husband’s declining ability to have sex. Not interest, ability. Major red flag there. My immediate question was about which medications he was on. Back came the reply and one of them was Propecia which is used for the horribly disfiguring diagnosis of baldness. I know, avert your eyes and pass on the other side of the street. Don’t. Make. Eye. Contact.
So anyway… lets Google the medication and head to Wikipedia and take a peek at the side effects shall we…
“Side effects of finasteride include impotence (1.1% to 18.5%), abnormal ejaculation (7.2%), decreased ejaculatory volume (0.9% to 2.8%), abnormal sexual function (2.5%) (um not sure what that is but it sounds bad), gynecomastia (2.2%) (WTF- that’s the medical term for a man growing boobs), erectile dysfunction (1.3%), ejaculation disorder (1.2%) and testicular pain. Resolution occurred in men who discontinued therapy with finasteride due to these side effects and in most of those who continued therapy.
In December 2008, the Swedish Medical Products agency concluded a safety investigation of Propecia and subsequently advised that the use of Propecia may result in irreversible sexual dysfunction. The Agency’s updated safety information lists difficulty in obtaining an erection that persists indefinitely, even after the discontinuation of Propecia, as a possible side effect of the drug.
The UK’s Medical and Healthcare Products Regulatory Agency (MHRA) say that erectile dysfuction that persists once use of Propecia has stopped has been reported to them.”
Clutch the pearls that’s awful.
Ironically guys bought this crap to grow a luscious, woman pleasing mane of youthful hair.
The moral of the story is always to be curious about the medication you are taking and if you experience anything weird from them look it up. Side effects can kick in even years after you start a medication. Don’t just plow ahead and start taking medication without thinking or researching it yourself first unless you are finding yourself regaining consciousness in an Emergency Room, or you are being offered Morphine. Always take the Morphine, it totally rocks. As an aside Heroin was actually invented to try and get people weaned off of Morphine, I shit you not.
Don’t stop taking your medication without medical advice though, always start / stop / change medication with medical supervision. You can’t sue a doctor for screwing up if you did it all yourself. Likewise go to a dentist if you need a tooth pulled and stop doing that brick plus a piece of string nonsense to upload to Youtube. (Yes dumbass the tooth comes out but what’s your plan for nerve damage and infection?)
Speaking of Youtube… here’s Dr. John Crisler, DO speaking out at a recent medical symposium on the dangers of Finasteride, it’s dangerous effects on the endocrine system and possibility of permanent side effects.